# SDR 96FDEA01521

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Cracked
- Location: R/H Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR6024, RT WING NR 1 SLAT O/B RIB FRAME BORESCOPE INSP HAS A CRACK INDICATION APPRX .3125 INCH PASSING THROUGH NUTPLATE AS VIEWED THROUGH LWR ACCESS HOLE.  *S/D*  INSTALLED NEW RIB FLANGE PER SRM 51-00-01.
